Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 72, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 25, 2017, 1:48 AM EDT for Anson County, Montgomery County, Richmond County, North Carolina. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2017, 1:48 AM EDT (05:48 UTC)
- Expired
- May 25, 2017, 2:30 AM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Anson County, NC, Montgomery County, NC, Richmond County, NC
The radar
The Raleigh/Durham radar (KRAX), 128 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 1:49 AM EDT | TSTM WND DMG | Wadesboro, NC | TREES AND POWER LINES DOWN IN THE CITY. |
| May 25, 1:52 AM EDT | TSTM WND DMG | 1 Nne Wadesboro, NC | TREES AND POWER LINES DOWN ON N. GREEN STREET. |
| May 25, 1:53 AM EDT | TSTM WND DMG | 1 Ene Wadesboro, NC | TREES DOWN ON STANBACK FERRY RD. |
| May 25, 2:10 AM EDT | TSTM WND DMG | 3 Ssw Ellerbe, NC | TREE DOWN ON JOHN WEBB RD., NEAR THE INTERSECTION OF SANDY RIDGE CHURCH RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
961
WUUS52 KRAH 250548
SVRRAH
NCC007-123-153-250630-
/O.NEW.KRAH.SV.W.0072.170525T0548Z-170525T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
148 AM EDT THU MAY 25 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Central Anson County in central North Carolina...
Southeastern Montgomery County in central North Carolina...
Northern Richmond County in central North Carolina...
* Until 230 AM EDT
* At 148 AM EDT, a severe thunderstorm was located over Wadesboro,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wadesboro, Ellerbe, Candor, Lilesville, Morven, Norman, Blewett
Falls Lake, Derby, Covington and Pekin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3535 7972 3531 7971 3528 7971 3525 7970
3524 7967 3519 7966 3517 7962 3515 7961
3512 7957 3510 7958 3484 8003 3487 8013
3505 8016
TIME...MOT...LOC 0548Z 231DEG 35KT 3498 8005
HAIL...1.00IN
WIND...60MPH
$$
263 follow-up statements
063
WWUS52 KRAH 250602
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
202 AM EDT THU MAY 25 2017
NCC007-123-153-250630-
/O.CON.KRAH.SV.W.0072.000000T0000Z-170525T0630Z/
Anson NC-Montgomery NC-Richmond NC-
202 AM EDT THU MAY 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR EAST CENTRAL ANSON...SOUTHEASTERN MONTGOMERY AND NORTHERN
RICHMOND COUNTIES...
At 202 AM EDT, a severe thunderstorm was located 13 miles east of
Ansonville, or 13 miles northwest of Rockingham, moving northeast at
55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to roofs, siding, and trees.
Locations impacted include...
Ellerbe, Candor, Norman, Blewett Falls Lake, Derby, Covington, Pekin
and Sandhills Game Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3535 7972 3531 7971 3528 7971 3525 7970
3524 7967 3519 7966 3517 7962 3515 7961
3512 7957 3510 7958 3495 7997 3518 7997
TIME...MOT...LOC 0602Z 232DEG 46KT 3511 7988
HAIL...1.00IN
WIND...60MPH
$$
GIH838
WWUS52 KRAH 250618
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
218 AM EDT THU MAY 25 2017
NCC007-250627-
/O.CAN.KRAH.SV.W.0072.000000T0000Z-170525T0630Z/
Anson NC-
218 AM EDT THU MAY 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ANSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3535 7972 3531 7971 3528 7971 3525 7970
3524 7967 3519 7966 3517 7962 3515 7961
3512 7957 3510 7958 3503 7975 3530 7978
TIME...MOT...LOC 0617Z 231DEG 35KT 3521 7974
$$
NCC123-153-250630-
/O.CON.KRAH.SV.W.0072.000000T0000Z-170525T0630Z/
Montgomery NC-Richmond NC-
218 AM EDT THU MAY 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR SOUTHEASTERN MONTGOMERY AND NORTHEASTERN RICHMOND COUNTIES...
At 217 AM EDT, a severe thunderstorm was located 10 miles south of
Biscoe, or 14 miles southeast of Troy, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect wind and hail damage to roofs, siding, and trees.
Locations impacted include...
Ellerbe, Candor, Norman, Derby and Sandhills Game Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3535 7972 3531 7971 3528 7971 3525 7970
3524 7967 3519 7966 3517 7962 3515 7961
3512 7957 3510 7958 3503 7975 3530 7978
TIME...MOT...LOC 0617Z 231DEG 35KT 3521 7974
HAIL...1.00IN
WIND...60MPH
$$
GIH942
WWUS52 KRAH 250627
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
227 AM EDT THU MAY 25 2017
NCC123-153-250636-
/O.EXP.KRAH.SV.W.0072.000000T0000Z-170525T0630Z/
Montgomery NC-Richmond NC-
227 AM EDT THU MAY 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
NORTHEASTERN RICHMOND COUNTIES WILL EXPIRE AT 230 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3535 7972 3531 7971 3528 7971 3525 7970
3524 7967 3519 7966 3517 7962 3515 7961
3512 7957 3510 7958 3503 7975 3530 7978
TIME...MOT...LOC 0626Z 231DEG 35KT 3526 7967
$$
GIHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:15 AM EDT, 33 minutes earlier.
Area forecast discussion, May 25, 1:15 AM EDT, 33 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 115 AM EDT Thu May 25 2017 .SYNOPSIS... A cold front will cross the area late tonight through Thursday morning, followed by the passage of a strong upper level trough Thursday afternoon. Quiet and dry weather will return Friday. Warmer temperatures and chance for showers and storms will return over the weekend. A cold front will approach from the west on Memorial Day. && .NEAR TERM /THROUGH THURSDAY NIGHT/... As of 915 PM Wednesday... A stacked low pressure system over the lower OH Valley will remain nearly stationary overnight. A s/w rotating around the base of the upper level low will usher a cold front west/southwest- east/northeast across central NC overnight. The initial band of convection that crossed the region late this afternoon/early evening has aided to stabilize the atmosphere somewhat though bulk effective shear is still strong enough to support organized convection in the form of broken bands. Thus expect a 20-30 mile band of convection along/ahead of the cold front overnight. Wind gusts 30-35 mph may occur with the stronger showers and storms along with briefly heavy rain. Partial clearing may occur behind the sfc front toward morning, especially across the sw half of the region. Though clouds will quickly fill back in later Thursday morning ahead of the upper level trough. Overnight temperatures should vary from the upper 50s/near 60 west to the mid 60s along and east of I-95. -WSS Thu/Thu night, as of 115 PM Wednesday: Another convectively active day expected on Thursday although with a different character and a more limited coverage and threat. A vigorous closed mid and upper-level low and upper-level trough axis over the eastern OH and TN valleys on Thursday morning will become negatively tilted and cross central NC between 18 and 00 UTC. At the surface, an initial cold front will extend north to south across the eastern Piedmont of NC at 12 UTC and then push east reaching the coast by 18 UTC as a second cold front reaches the Foothills of NC by 18 UTC and then the coastal region toward 00 UTC. The radar should be relatively quiet during the morning rush hour although some scattered showers are possible along the initial cold front that will be moving from the Piedmont into the Coastal Plain. Ahead of the front, dew points will range in the mid and even upper 60s supportive of convection. As the front exits, dew points will fall into the mid and upper 50s. Ahead of the approaching upper trough, large scale forcing for ascent will increase during the day Thursday. This will be supported by increasingly cold air aloft with 500 MB temperatures of -18 to -20 deg C which combined with steep low level lapse rates will lead to widespread cloudiness and the development of scattered showers and thunderstorms very late in the morning and into the afternoon. Cold air aloft resulting in suppressed freezing levels and an evolving but still robust wind field supporting shallow supercells, will support numerous cells with small hail and a few storms producing larger hail. As the previous shift noted, long and relatively straight forecast hodographs would lead to some splitting supercells and the potential for severe hail and damaging straight line winds. Limiting factor for severe weather will be the amount of instability while high cloud bases will reduce the tornado threat, they will support enhanced downburst winds. The greatest severe weather threat will be from 16 to 22Z, especially across the northern and western Piedmont. Convection will decrease from west to east during the late afternoon as the secondary cold front moves through and the air mass stabilizes. High temperatures will range in the lower 70s northwest to upper 70s southeast. Fair and dry conditions are expected Thursday night as heights rise and a surface high pressure extends into the region from the south. Low temperatures will range in the mid 50s to around 60. -Blaes && .SHORT TERM /Friday through Friday night/... As of 115 AM Thursday... The mid level low over the Northeast early Fri will continue moving to the NE along the coast of the Canadian Maritimes through Fri night, with its trailing trough axis lifting NE away from NC Friday morning. Rising heights aloft and a drying/stabilizing air mass -- as agreed upon by the latest model runs -- supports plenty of sunshine with no pops. Low level thicknesses start the day well below normal but do start to recover in the afternoon, indicating highs just a tad under normal, 79-84. Fast mid level winds from the WNW Fri night will likely draw some high level moisture across the region, and we could see a little orographic enhancement of these high clouds, based on the forecast thermal and moisture profiles. Expect lows of 60-64. -GIH && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 125 PM Wednesday... In the wake of the strong, negatively-tilted trough axis forecast to exit the Middle Atlantic coast late Thu and Thu night, height rises aloft/ridging and associated subsidence, will sweep to the East Coast and yield dry and mild-warm conditions on Fri, as underlying surface high pressure settles across the southeastern U.S. A warm front will develop ewd across the central Appalachians and into the srn Middle Atlantic states (VA/NC) this weekend, though there remains uncertainty with respect to the precise location, particularly given probable modulation by convection/outflow. Nonetheless, there has been a consistent signal in model guidance in recent days that would suggest a couple of episodes of convection will likely develop along and north of the boundary Sat afternoon through Sun, before the front likely retreats nwd in advance of a weakening cold front forecast to settle into NC on Mon. Some storms may be severe, given relatively strong wind fields, and steep lapse rates related to a large plume of EML that will likely have overspread much of the sern U.S. and srn Middle Atlantic states, around the top of a progressive sub-tropical ridge along the Gulf coast. The next trough aloft will amplify and progress slowly across the central U.S. early-mid next week, with associated surface lows likely to lift across, and occlude over, the Great Lakes. Trailing fronts will consequently weaken as they drift east of the Appalachians and perhaps serve as a focus for primarily diurnal convection. Continued warm, in the 80s. && .AVIATION /00Z THURSDAY THROUGH TUESDAY/... As of 755 PM Wednesday... 24-Hour TAF period: Showers and storms continue to move through Central NC as of the 00Z issuance, lingering longest north and east of KRDU, which includes KRWI and surrounding areas. Light rain continues in and around KINT, KGSO, and KRDU. A lot of uncertainty still exists for the TAF period with respect to cigs and visbys. Largely expect visbys in the MVFR or VFR range with the showers, VFR elsewhere. Cigs are generally VFR, although they may fluctuate between VFR and IFR going from scattered to broken around 15 kft and 25 kft. Winds will be southerly, backing from SSE to SW through the period. Winds may briefly decrease to around 5 kts or so, but otherwise will be 8-12kts with gusts picking up Thursday morning. Additional showers and thunderstorms are possible during the day Thursday, accompanied by the usual reduced cigs and visbys. Looking ahead: Skies will clear out late Thursday night with a return to VFR conditions Friday and Saturday. There will be a chance for more convection late Saturday into early next week as a cold front approaches, however VFR conditions should dominate through Tuesday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...WSS SHORT TERM...Hartfield LONG TERM...MWS AVIATION...KC
Hazardous weather outlook, May 25, 12:52 AM EDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1252 AM EDT Thu May 25 2017 NCZ008>011-026>028-041>043-077-078-088-089-260500- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston- Wilson-Harnett-Wayne-Cumberland-Sampson- 1252 AM EDT Thu May 25 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. There remains a risk of severe thunderstorms capable of producing hail up to one and one quarter inches, damaging straight line wind gusts, and even an isolated tornado this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. While small hail will accompany any scattered thunderstorm on Thursday, the most intense storms will be capable of producing up to the size of golf balls. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007-023>025-040-075-076-085-086-260500- Person-Alamance-Orange-Durham-Chatham-Moore-Lee-Scotland-Hoke- 1252 AM EDT Thu May 25 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. There remains a risk of strong to severe thunderstorms capable of producing hail up to one and one quarter inches and damaging straight line wind gusts this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. While small hail will accompany any scattered thunderstorm on Thursday, the most intense storms will be capable of producing up to the size of golf balls. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ021-022-038-039-073-074-083-084-260500- Forsyth-Guilford-Davidson-Randolph-Stanly-Montgomery-Anson-Richmond- 1252 AM EDT Thu May 25 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. There remains a risk of severe thunderstorms capable of producing hail up to one and one quarter inches and damaging straight line wind gusts this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. While small hail will accompany any scattered thunderstorm on Thursday, the most intense storms will be capable of producing up to one and one half inches in diameter. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. 26
In the hours before
Special weather statement, May 25, 12:46 AM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Raleigh NC 1246 AM EDT THU MAY 25 2017 NCZ088-089-250515- Sampson NC-Cumberland NC- 1246 AM EDT THU MAY 25 2017 ...A band of showers with rotation will affect portions of northwestern Sampson and northeastern Cumberland Counties Until 115 AM EDT... At 1243 AM EDT, Doppler radar was tracking a rain shower that is showing signs of rotation. This rotating shower was located 5 miles northeast of Stedman, or 13 miles east of Fayetteville, moving northeast at 25 mph. Wind gusts up to 40 mph will be possible. Doppler radar has indicated weak rotation with this shower. If it intensifies and rotation strengthens, a warning may need to be issued. Locations impacted include... Stedman and Autryville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. && LAT...LON 3497 7865 3502 7872 3524 7860 3513 7840 TIME...MOT...LOC 0443Z 219DEG 21KT 3502 7866 GIH
Special weather statement, May 25, 1:03 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
103 AM EDT THU MAY 25 2017
NCZ083-250600-
Anson NC-
103 AM EDT THU MAY 25 2017
...A strong thunderstorm will affect portions of Anson County Until
200 AM EDT...
At 103 AM EDT, Doppler radar was tracking A strong thunderstorm 9
miles northeast of Kershaw, or 16 miles east of Lancaster, moving
northeast at 45 mph.
Dime size hail and wind gusts up to 45 mph will be possible with
this storm.
Locations impacted include...
Wadesboro, Ansonville, Sturdivants, Polkton, Lilesville, Peachland,
Blewett Falls Lake and White Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3505 8030 3517 8024 3516 8022 3517 8020
3515 8016 3517 8016 3517 8014 3518 8013
3519 8013 3519 8011 3511 8007 3508 8000
3512 7995 3512 7993 3507 7991 3504 7988
3501 7990 3499 7988 3481 8014 3481 8032
TIME...MOT...LOC 0503Z 220DEG 40KT 3466 8049
26Special weather statement, May 25, 1:36 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
136 AM EDT THU MAY 25 2017
NCZ022-023-250600-
Guilford NC-Alamance NC-
136 AM EDT THU MAY 25 2017
...A strong thunderstorm will affect portions of eastern Guilford and
western Alamance counties until 200 AM EDT...
At 134 AM EDT, Doppler radar was tracking a strong thunderstorm 12
miles south of McLeansville, or 12 miles northeast of Randleman,
moving north at 45 mph.
Wind gusts up to 40 mph and deadly cloud to ground lightning will be
possible with this storm. Also, Doppler radar has indicated weak
rotation with this storm. If the storm intensifies and rotation
strengthens, a warning may need to be issued.
Locations impacted include...
Burlington, Elon College, McLeansville, Gibsonville, Alamance, Lake
Guilford Mackintosh Marina, Lake Burlington, Lake Cammack Park &
Marina, Altamahaw-Ossipee and Glen Raven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3625 7935 3588 7949 3589 7954 3590 7955
3590 7969 3624 7963 3624 7953 3625 7953
TIME...MOT...LOC 0534Z 194DEG 40KT 3593 7963
GIHSpecial weather statement, May 25, 1:45 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
145 AM EDT THU MAY 25 2017
NCZ074-083-084-250615-
Richmond NC-Anson NC-Montgomery NC-
145 AM EDT THU MAY 25 2017
...A strong thunderstorm will affect portions of western Richmond...
Anson... and southwestern Montgomery Counties Until 215 AM EDT...
At 144 AM EDT, Doppler radar was tracking a strong thunderstorm over
Wadesboro, moving northeast at 45 mph.
Half inch hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Rockingham, Wadesboro, Ansonville, Mount Gilead, Ellerbe, Lilesville,
Morven, McFarlan, Diggs and Blewett Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3518 8011 3514 8007 3517 8005 3522 8007
3533 7997 3505 7974 3481 7975 3481 8012
3509 8020
TIME...MOT...LOC 0544Z 215DEG 40KT 3496 8011
GIHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:46 AM EDT | Special Weather Statement | RAH | Sampson | 29 min |
| May 25, 1:03 AM EDT | Special Weather Statement | RAH | Anson | 57 min |
| May 25, 1:36 AM EDT | Special Weather Statement | RAH | Alamance | 24 min |
| May 25, 1:45 AM EDT | Special Weather Statement | RAH | Anson, Richmond | 30 min |
| May 25, 2:17 AM EDT | Special Weather Statement | RAH | Moore, Richmond | 28 min |
| May 25, 2:36 AM EDT | Special Weather Statement | RAH | Chatham, Lee | 24 min |
| May 25, 3:17 AM EDT | Special Weather Statement | RAH | Cumberland, Durham, Granville, Harnett, Wake | 28 min |
| May 25, 10:52 AM EDT | Special Weather Statement | RAH | Davidson, Guilford, Randolph | 68 min |
| May 25, 12:10 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Orange, Person | 80 min |
| May 25, 12:38 PM EDT | Special Weather Statement | RAH | Randolph | 67 min |
| May 25, 12:50 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange, Person | 40 min |
| May 25, 1:41 PM EDT | Special Weather Statement | RAH | Montgomery, Moore, Randolph, Stanly | 79 min |
| May 25, 1:53 PM EDT | Special Weather Statement | RAH | Durham, Granville, Vance | 67 min |
| May 25, 2:26 PM EDT | Special Weather Statement | RAH | Franklin, Halifax, Harnett, Johnston, Nash | 64 min |
| May 25, 2:44 PM EDT | Special Weather Statement | RAH | Chatham, Lee, Moore | 46 min |
| May 25, 3:14 PM EDT | Special Weather Statement | RAH | Edgecombe, Wilson | 61 min |
| May 25, 3:28 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash | 47 min |
| May 25, 4:06 PM EDT | Severe Thunderstorm Warning | RAH | Wilson | 24 min |
| May 25, 4:15 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 45 min |
| May 25, 4:37 PM EDT | Special Weather Statement | RAH | Edgecombe | 53 min |
| May 25, 4:38 PM EDT | Special Weather Statement | RAH | Vance | 52 min |
| May 25, 4:42 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 37 min |
| May 25, 4:45 PM EDT | Special Weather Statement | RAH | Granville | 45 min |
| May 25, 5:33 PM EDT | Special Weather Statement | RAH | Granville | 42 min |
| May 25, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance | 21 min |
| May 25, 5:37 PM EDT | Special Weather Statement | RAH | Halifax, Vance, Warren | 68 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.